EconPapers    
Economics at your fingertips  
 

The pricing of convexity risk and timedecay in options markets

Stephen Figlewski and Steven Freund

Journal of Banking & Finance, 1994, vol. 18, issue 1, 73-91

Date: 1994
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378-4266(94)00079-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jbfina:v:18:y:1994:i:1:p:73-91

Access Statistics for this article

Journal of Banking & Finance is currently edited by Ike Mathur

More articles in Journal of Banking & Finance from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:jbfina:v:18:y:1994:i:1:p:73-91